Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Felt dizzy, vomited, weird on bending. What is it?

Hi ; I'm 49 yrs old . About 2 weeks ago was taking a relaxing bath , say about 10 mins felt really dizzing Thought to myself better get out. Got up and slowing got out of tub , dry off little didnt finish , I threw up . Ever sinces feeling little dizzing now and then. Seem like when I bent down. It's weird feeling. What can it be . Help me Saretll ,mn Sencerley Ken, Thank you much
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

I advice you to have a look at Blood Pressure as you are symptomatic after getting up from bath,
If you find your Blood Pressure turned Normal Consult an ENT Specialist for Ear checkup as wax or infection can produce symptoms.
There is no need to worry on this as it well recover soon..
Eat nutritious and Healthy drinks to Lead happy life.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor